Alert archive / Missouri / Special Weather Statements in 2010

Special Weather Statement, NWS Kansas City, MO

July 20, 2010Putnam County, Missouri

NWS Kansas City, MO issued this special weather statement at Jul 20, 2010, 1:21 AM CDT for Putnam County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2010, 1:21 AM CDT (06:21 UTC)
Expired
Jul 20, 2010, 1:45 AM CDT
In force
24 min
Issued by
NWS Kansas City, MO

County Putnam County, MO

The radar

The Des Moines radar (KDMX), 167 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 6.4 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

284 
WWUS83 KEAX 200621
SPSEAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
121 AM CDT TUE JUL 20 2010

MOZ007-016-017-200645-
ADAIR MO-PUTNAM MO-SULLIVAN MO-
121 AM CDT TUE JUL 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM...
NORTHEASTERN SULLIVAN AND NORTHWESTERN ADAIR COUNTIES UNTIL 145 AM
CDT...

AT 116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF UNIONVILLE...MOVING
SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GREEN CITY AND GREEN CASTLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4032 9266 4016 9287 4037 9317 4046 9316
      4052 9303
TIME...MOT...LOC 0621Z 310DEG 20KT 4039 9303

$$

21

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this special weather statement went out at Jul 20, 12:29 AM CDT, 52 minutes earlier.

Area forecast discussion, Jul 20, 12:29 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1229 AM CDT TUE JUL 20 2010

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/348 PM CDT MON JUL 19 2010/
TONIGHT:
A VERY COMPLEX SURFACE PATTERN EXISTS ACROSS THE REGION
WITH NUMEROUS BOUNDARIES TO ACCOUNT FOR AND AN EXTREMELY UNSTABLE
AIRMASS FOR ANY BOUNDARY TO WORK WITH. THE PRIMARY FOCUS FOR
THUNDERSTORMS LATER THIS AFTERNOON/THIS EVENING IS EXPECTED TO BE
ACROSS SOUTHERN IOWA/FAR NORTHERN MISSOURI. A BAND OF MID LEVEL
CLOUDS HAS LIMITED THE AMOUNT OF INSTABILITY IN THIS AREA BUT AS THIS
CLOUD AREA MOVES TO THE EAST DESTABILIZATION WILL LEAD TO EXTREME
INSTABILITY ON THE ORDER OF 3000 TO 4000 J/KG. THIS INSTABILITY WILL
OCCUR IN A REGION OF STRONGER UPPER LEVEL WINDS AND AS A RESULT
SHEAR WILL BE ENOUGH THAT SHOULD STORMS DEVELOP THEY WILL LIKELY
QUICKLY BECOME SEVERE WITH SUPERCELLS THE PRIMARY CONVECTIVE MODE
INITIALLY. THE STORMS WILL EVENTUALLY EVOLVE INTO A CONVECTIVE
COMPLEX AND TRACK TO THE EAST-SOUTHEAST ACROSS SOUTHERN IOWA/NORTHERN
MISSOURI. CONFIDENCE IS STILL SOMEWHAT LOW REGARDING THIS SCENARIO AS
THERE ARE SEVERAL NEGATIVES INCLUDING HOW RAPID A RECOVERY CAN BE
ACHIEVED.

TUESDAY:
CONTINUED THE HEAT HEADLINES AS IS THROUGH TUESDAY EVENING. THE
OUTFLOW BOUNDARY THAT PUSHED THROUGH CENTRAL MISSOURI THIS AFTERNOON
KEPT TEMPERATURES IN CHECK AND WITH THE MID LEVEL CLOUD DECK MOVING
OVER MUCH OF THE AREA THAT WAS IN THE HEAT ADVISORY MAY NOT HAVE SEEN
THE EXCESSIVE HEAT. IT APPEARS ANOTHER CONVECTIVE COMPLEX WILL MOVE
THROUGH OUR NORTHERN/EASTERN ZONES SPREADING ANOTHER OUTFLOW
BOUNDARY SOUTHWARD SIMILAR TO MONDAY. CONFIDENCE IN THIS IS STILL
FAIRLY LOW AND GIVEN THE ABUNDANT MOISTURE IN THE REGION AND VERY
WARM TEMPERATURES LIKELY FEEL THAT AT THIS TIME A CONTINUATION OF THE
HEAT HEADLINES AS IS WAS THE MOST LIKELY SCENARIO. THAT SAID...THE
METRO AREA WILL CONTINUE TO SEE AFTERNOON HEAT INDEX VALUES CLIMBING
TO AROUND 110 WITH SLIGHTLY COOLER VALUES FURTHER NORTH. THUNDERSTORM
CHANCES WILL INCREASE DURING THE DAY FOR AREAS GENERALLY NORTH OF THE
MISSOURI RIVER...WHICH THROWS ANOTHER WRINKLE INTO HOW FAR NORTH THE
HEAT WILL MAKE IT TOMORROW. GIVEN THE INSTABILITY AND SHEAR FOR
STORMS TO WORK WITH THERE IS A POSSIBILITY FOR SEVERE STORMS AS WELL.

WEDNESDAY:
THE PATTERN REMAINS SIMILAR INTO THE MIDDLE OF THE WEEK. WITH
CONVECTIVE CHANCES LIKELY TO CONTINUE INTO THE AFTERNOON ALONG A SLOW
MOVING BOUNDARY. CONFIDENCE IN CARRYING THE HEAT HEADLINES INTO
WEDNESDAY IS FAIRLY LOW. WILL LET SUBSEQUENT SHIFTS ASSESS THE NEED
FOR ANY CONTINUATION. REGARDING CONVECTION...THE EXTREMELY UNSTABLE
AIRMASS WILL PERSIST WITH SHEAR SUPPORTIVE OF THE POSSIBILITY OF
SEVERE STORMS.

THURSDAY-MONDAY:

SIGNIFICANT LEE TROUGHING OVER THE CENTRAL PLAINS IS EXPECTED TO
OCCUR ON THURSDAY...COINCIDENT WITH A 597DM RIDGE OVER THE SERN US.
THIS SHOULD EFFECTIVELY PLACE THE ENTIRE CWA WELL INTO THE WARM
SECTOR WITH MCS ACTIVITY SHIFTING WELL NORTH OF THE REGION.
THUS...CONFIDENCE IS HIGHEST ON DAY 4 OF A GENERALLY DRY/CAPPED DAY
WITH VERY HOT AND HUMID CONDITIONS PREVAILING.

THEREAFTER...A NORTHERN STREAM WAVE PROGRESSING THROUGH THE UPPER
MIDWEST WILL HELP FORCE THE BELT OF WEST/NORTHWEST MID LEVEL FLOW TO
LOWER LATITUDES...DRIVING A WEAK SURFACE TROUGH TOWARD THE SOUTHEAST
AND INTO THE CWA. SHOWER/STORM CHANCES WILL INCREASE WITH THIS
FEATURE DURING THE FRIDAY THROUGH EARLY SATURDAY TIME FRAME...WITH
SOME RELIEF EXPECTED SATURDAY. HOWEVER...AN EXPECTED STALLING AND
GRADUAL NORTHWARD RETURN OF THIS BOUNDARY WILL LIKELY RESULT IN A
VERY DIRTY UPPER RIDGE WITH CHAOTIC FLOW DEVELOPING OVER THE REGION
FOR SUNDAY INTO TUESDAY. WILL FAVOR NEAR NORMAL TEMPERATURES IN THE
ABSENCE OF ANY HEIGHT ANOMALIES...WITH WIDELY SCATTERED SHOWERS AND
STORMS EXPECTED ALONG THE REMNANT SYNOPTIC BOUNDARY.

BOOKBINDER

&&

.AVIATION...

FOR THE 06Z TAFS...WILL HAVE TO KEEP AN EYE ON THE EVOLUTION OF
THUNDERSTORMS ACROSS NEBRASKA AND NORTHWEST KANSAS. FRONTAL BOUNDARY
NEAR KSTJ AT THIS TIME IS EXPECTED TO LIFT A LITTLE FURTHER TO THE
NORTH OVERNIGHT...WITH THUNDERSTORMS EXPECTED TO CONTINUE TO DEVELOP
ALONG AND TO THE NORTH OF THIS BOUNDARY. HOWEVER...WILL HAVE TO
WATCH ANY EFFECTS OF THIS CONVECTION KEEPING THE FRONT FROM BEING
ABLE TO MOVE MUCH TO THE NORTH...SO WILL HAVE TO KEEP AN EYE ON KSTJ
FOR CONVECTION ARRIVING EARLIER THAN CURRENTLY ANTICIPATED. FOR THIS
AFTERNOON...FRONT SHOULD START TO MOVE SOUTH WITH MORE CONVECTION
ALONG IT. AT THIS TIME WILL JUST INDICATED THE CONVECTION POTENTIAL
WITH A VCTS UNTIL TIMING BECOMES CLEARER.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR MOZ011>014-020>023-
     030>033-038>040-046.

     EXCESSIVE HEAT WARNING UNTIL 8 PM CDT TUESDAY FOR
     MOZ028-029-037-043>045-053-054.

KS...HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR KSZ025-102.

     EXCESSIVE HEAT WARNING UNTIL 8 PM CDT TUESDAY FOR KSZ057-060-
     103>105.

&&
Hazardous weather outlook, Jul 19, 5:48 PM CDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
548 PM CDT MON JUL 19 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-202300-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
548 PM CDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

HEAT INDICES WILL CONTINUE FROM THE 100 TO 110 DEGREE RANGE THROUGH
EARLY EVENING FROM AREAS SOUTH OF A LINE FROM ST JOSEPH TO
CHILLICOTHE TO BOONVILLE.

A FEW THUNDERSTORMS MAY DEVELOP THIS EVENING ACROSS NORTHERN
MISSOURI OR SOUTHERN IOWA...GENERALLY NORTH OF A LINE FROM MOUND CITY
MISSOURI TO CHILLICOTHE TO MOBERLY. THE MAIN THREATS FROM THESE STORMS
INITIALLY WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO
IS ALSO POSSIBLE. THE STORMS MAY FORM INTO A THUNDERSTORM COMPLEX AND
TRACK EAST SOUTHEAST LATE THIS EVENING AND TONIGHT. THE MAIN HAZARDS
WITH THIS COMPLEX WILL BE FROM DAMAGING WINDS. ADDITIONALLY ANY
THUNDERSTORM WILL BE ABLE TO PRODUCE EXTREMELY HEAVY RAINS...WHICH
MAY LEAD TO LOCALIZED FLOODING. THE MOST LIKELY AREAS TO SEE SEVERE
THUNDERSTORMS WILL BE FAR NORTHERN MISSOURI THIS AFTERNOON AND
EVENING AND THEN GENERALLY ALONG AND NORTH OF A LINE FROM ST. JOSEPH
TO MOBERLY LATE THIS EVENING AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND WEDNESDAY AS A
WEAK FRONT IS EXPECTED TO BE SITTING ACROSS AREAS FROM KANSAS CITY
TO MACON...WITH STORMS POSSIBLE ALONG AND TO THE NORTH OF THIS FRONT.
BY THURSDAY...THE FRONT IS EXPECTED TO LIFT BACK NORTH INTO IOWA WITH
MORE HEAT AND HIGH HUMIDITY VALUES...WHICH MAY LEAD TO ADDITIONAL
ADVISORIES OR WARNINGS.

THE MAIN THREATS FROM ANY STORMS WILL BE DAMAGING WINDS...HAIL AND
TORRENTIAL RAINFALL.

SOME RELIEF FROM THE HEAT MAY OCCUR BY NEXT WEEKEND AS MORE
THUNDERSTORM ACTIVITY MAY AGAIN RETURN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING
MAINLY IN NORTHERN MISSOURI...NORTH OF A LINE FROM ST JOSEPH TO
FAYETTE.

In the hours before

Special weather statement, Jul 19, 11:48 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1148 PM CDT MON JUL 19 2010

MOZ016-017-025-200530-
ADAIR MO-MACON MO-SULLIVAN MO-
1148 PM CDT MON JUL 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SULLIVAN...
SOUTHWESTERN ADAIR AND NORTHERN MACON COUNTIES UNTIL 1230 AM CDT...

AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF NOVINGER...OR 15 MILES
SOUTHWEST OF KIRKSVILLE...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LA PLATA...SOUTH GIFFORD...KIRKSVILLE REGIONAL AIRPORT...ETHEL AND
ELMER.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3985 9277 3996 9286 4004 9285 4004 9292
      4010 9296 4022 9271 3995 9233
TIME...MOT...LOC 0448Z 311DEG 25KT 4010 9282

DUX
Local storm report, Jul 20, 12:53 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1253 AM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     HAIL             ATLANTA                 39.90N 92.48W
07/20/2010  E1.00 INCH       MACON              MO   LAW ENFORCEMENT

&&

MDUX
Local storm report, Jul 20, 12:54 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 AM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     HAIL             ATLANTA                 39.90N 92.48W
07/20/2010  E1.00 INCH       MACON              MO   FIRE DEPT/RESCUE

&&

DB
Special weather statement, Jul 20, 12:58 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 AM CDT TUE JUL 20 2010

MOZ025-200630-
MACON MO-
1258 AM CDT TUE JUL 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON COUNTY UNTIL
130 AM CDT...

AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF ATLANTA...OR 7 MILES
NORTHEAST OF MACON...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN MACON COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3962 9230 3983 9257 3995 9244 3988 9229
TIME...MOT...LOC 0558Z 311DEG 25KT 3981 9239

21
Special weather statement, Jul 20, 1:12 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
112 AM CDT TUE JUL 20 2010

MOZ017-025-200645-
ADAIR MO-MACON MO-
112 AM CDT TUE JUL 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ADAIR AND NORTHERN
MACON COUNTIES UNTIL 145 AM CDT...

AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KIRKSVILLE...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LA PLATA...KIRKSVILLE REGIONAL AND GIBBS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3988 9256 4017 9272 4024 9261 4022 9246
      4001 9234 3996 9234 3995 9233
TIME...MOT...LOC 0612Z 337DEG 26KT 4011 9255

21
Special weather statement, Jul 20, 1:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
121 AM CDT TUE JUL 20 2010

MOZ007-016-017-200645-
ADAIR MO-PUTNAM MO-SULLIVAN MO-
121 AM CDT TUE JUL 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM...
NORTHEASTERN SULLIVAN AND NORTHWESTERN ADAIR COUNTIES UNTIL 145 AM
CDT...

AT 116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF UNIONVILLE...MOVING
SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GREEN CITY AND GREEN CASTLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4032 9266 4016 9287 4037 9317 4046 9316
      4052 9303
TIME...MOT...LOC 0621Z 310DEG 20KT 4039 9303

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:24 PM CDTSpecial Weather StatementEAXSchuyler51 min
Jul 19, 8:42 PM CDTSpecial Weather StatementEAXMercer48 min
Jul 19, 8:51 PM CDTTornado WarningEAXMercer, Putnam39 min
Jul 19, 8:58 PM CDTSpecial Weather StatementEAXPutnam, Schuyler47 min
Jul 19, 9:23 PM CDTTornado WarningEAXAdair, Putnam, Schuyler, Sullivan37 min
Jul 19, 9:26 PM CDTTornado WarningEAXGrundy, Mercer, Putnam, Sullivan34 min
Jul 19, 9:42 PM CDTAreal Flood AdvisoryEAXAdair, Grundy, Mercer, Putnam, Schuyler, Sullivan6 hr
Jul 19, 9:57 PM CDTTornado WarningEAXGrundy, Linn, Mercer, Sullivan33 min
Jul 19, 10:05 PM CDTSpecial Weather StatementEAXAdair40 min
Jul 19, 10:26 PM CDTFlash Flood WarningEAXAdair, Putnam, Schuyler, Sullivan6 hr
Jul 19, 10:29 PM CDTTornado WarningEAXLinn, Sullivan46 min
Jul 19, 11:08 PM CDTTornado WarningEAXAdair, Linn, Macon, Sullivan37 min
Jul 19, 11:31 PM CDTSpecial Weather StatementEAXAdair44 min
Jul 19, 11:48 PM CDTSpecial Weather StatementEAXAdair42 min
Jul 19, 11:53 PM CDTTornado WarningEAXAdair, Linn, Macon, Sullivan37 min
Jul 20, 12:20 AM CDTFlash Flood WarningEAXMacon10 hr
Jul 20, 12:25 AM CDTTornado WarningEAXMacon35 min
Jul 20, 12:39 AM CDTTornado WarningEAXAdair36 min
Jul 20, 12:43 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler4 days
Jul 20, 12:58 AM CDTSpecial Weather StatementEAXMacon32 min
Jul 20, 1:12 AM CDTSpecial Weather StatementEAXAdair33 min
Jul 20, 1:22 AM CDTSevere Thunderstorm WarningEAXAdair, Macon23 min
Jul 20, 1:41 AM CDTSevere Thunderstorm WarningEAXMacon34 min
Jul 20, 1:54 AM CDTSpecial Weather StatementEAXPutnam36 min
Jul 20, 2:29 AM CDTRiver Flood WarningEAXChariton, Macon6 days
Jul 20, 3:03 AM CDTSpecial Weather StatementEAXAtchison27 min
Jul 20, 3:27 AM CDTSpecial Weather StatementEAXAtchison, Nodaway33 min
Jul 20, 3:35 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway25 min
Jul 20, 3:59 AM CDTFlash Flood WatchEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more26 hr
Jul 20, 4:01 AM CDTSpecial Weather StatementEAXAndrew, Buchanan, DeKalb, Gentry, Harrison, Holt and 2 more44 min
Jul 20, 4:29 AM CDTFlash Flood WarningEAXAdair, Putnam, Schuyler, Sullivan6 hr
Jul 20, 4:35 AM CDTSpecial Weather StatementEAXDaviess, Grundy, Harrison, Mercer40 min
Jul 20, 4:41 AM CDTSpecial Weather StatementEAXBuchanan, Caldwell, Clinton, Daviess, DeKalb, Platte49 min
Jul 20, 4:49 AM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Linn, Mercer, Putnam and 1 more41 min
Jul 20, 5:11 AM CDTSpecial Weather StatementEAXCaldwell, Carroll, Clay, Clinton, Livingston, Platte and 1 more49 min
Jul 20, 5:16 AM CDTFlash Flood WarningEAXMercer5 hr
Jul 20, 5:27 AM CDTSpecial Weather StatementEAXAdair, Linn, Macon, Sullivan33 min
Jul 20, 5:57 AM CDTSpecial Weather StatementEAXCarroll, Chariton, Lafayette, Linn, Macon, Randolph and 2 more48 min
Jul 20, 6:20 AM CDTAreal Flood AdvisoryEAXRandolph4 hr
Jul 20, 6:35 AM CDTSpecial Weather StatementEAXCooper, Howard, Pettis40 min
Jul 20, 7:16 AM CDTSpecial Weather StatementEAXCooper, Pettis29 min
Jul 20, 7:21 AM CDTAreal Flood AdvisoryEAXHoward3 hr
Jul 20, 9:53 AM CDTRiver Flood WarningEAXChariton, Howard, Saline7 days
Jul 20, 9:53 AM CDTRiver Flood WarningEAXCooper, Howard8 days
Jul 20, 10:05 AM CDTAreal Flood WarningEAXAdair, Chariton, Grundy, Howard, Linn, Macon and 5 more47 hr
Jul 20, 12:07 PM CDTRiver Flood WarningEAXHoward16 hr
Jul 20, 3:45 PM CDTSpecial Weather StatementEAXBuchanan45 min
Jul 20, 4:09 PM CDTSpecial Weather StatementEAXClay, Platte51 min
Jul 20, 4:14 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte31 min
Jul 20, 4:23 PM CDTFlash Flood WarningEAXClay, Platte6 hr
Jul 20, 4:37 PM CDTSevere Thunderstorm WarningEAXClay, Ray23 min
Jul 20, 4:42 PM CDTSpecial Weather StatementEAXJackson48 min
Jul 20, 5:07 PM CDTFlash Flood WarningEAXClay, Jackson, Lafayette, Platte, Ray6 hr
Jul 20, 5:18 PM CDTSpecial Weather StatementEAXJackson42 min
Jul 20, 5:49 PM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette26 min
Jul 20, 6:00 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette45 min
Jul 20, 6:04 PM CDTFlash Flood WarningEAXCass, Jackson, Johnson, Lafayette6 hr
Jul 20, 6:10 PM CDTSpecial Weather StatementEAXBates, Henry50 min
Jul 20, 6:30 PM CDTSevere Thunderstorm WarningEAXPettis, Saline45 min
Jul 20, 3:41 PM CDTSpecial Weather StatementEAXLeavenworth49 min
Jul 20, 3:52 PM CDTSevere Thunderstorm WarningEAXAtchison, Leavenworth23 min
Jul 20, 6:36 PM CDTRiver Flood WarningEAXAtchison, Leavenworth16 hr

Nearby

Special Weather Statements in Missouri, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.